# SDR CALA2024092302463

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 51,719 hours, 18,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812629
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500-500A HAS PUNCTURE IN SHIELD PANEL. TRANSCRIBED FROM HAEC O NR 9280579. REMOVED AND REPLACED 1EA SHIELD ON FWD CARGO COMP R/H SIDE STA 5 00-500A P/N 143A8126Y29 PO:1100176.4 IAW B737-800 SRM 51-40-02 A ND IAW BAC DWG#143A0080 REV:- AND REV:A. HAECO MECH V899229 INSP QC414.
